| Catalog Number |
G310SCLR |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron 300 series g310 they allege that they have no water and the handpiece gets hot.No injury resulted.
Additional Manufacturer Narrative
7/8/2024.Hpc lot # - 04210 04240.St lot # - 202102.The hpc is shorted, thereby restricting water flow/vibrations, the water hose is kinked, intermittent water flow, the usb cable connector is rusted.Damaged and faulty parts have been replaced.Unit have been calibrated and tested to factory's specs.No other faults found.